# SDR UPS98227879

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE AFT STAIRWELL TORQUE BOX INBOARD VERTICAL WEB IS CRACKED JUST UNDER PREVIOUS REPAIR AT BS 1266 WL 192 RBL 21.  REMOVED PREVIOUS REPAIR CUT OUT DAMAGED AREA PER SRM 53-10-1.  FABRICATED REPAIR DOUBLER PER SRM 51-40-2.  INSTALLED DOUBLER PER SRM 51-40-2 AND 51-30-2.
